# SDR REXA2016040100650

- Difficulty date: April 1, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER FLOOR SILL, FWD & AFT CLEATS HAVE CORROSION ON UPPER SURFACE.  R & R FWD & AFT CLEATS IAW SRM 51-42-10 & 51-42-06.
